About Us | Help Videos | Contact Us | Subscriptions



This article in SSSAJ

  1. Vol. 43 No. 4, p. 638-641
    Received: Nov 15, 1978
    Accepted: Feb 20, 1979

Request Permissions


A Galerkin in Time, Linearized Finite Element Model of 2-Dimensional Unsaturated Porous Media Drainage1

  1. John H. Cushman,
  2. Don Kirkham and
  3. Roy F. Keller2



Two-dimensional drainage in porous media by a modified finite element technique is examined. This technique consists of using Galerkin's method on the temporal as well as the spatial dimensions and coupling it with a simple linearizing scheme (considering physical properties constant over individual elements).

We apply this method to four separate drainage problems, two of which have been studied previously by other authors. With both of the previous studied problems, our results compared well.

  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America